Phone: +49 711 685 65545, Fax: +49 711 685 65535
Numerical evidence for the validity of the NLS approximation in systems with a quasilinear quadratic nonlinearity
Version of Record online: 18 FEB 2013
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik
Volume 93, Issue 9, pages 688–696, September 2013
How to Cite
Chong, C. and Schneider, G. (2013), Numerical evidence for the validity of the NLS approximation in systems with a quasilinear quadratic nonlinearity. Z. angew. Math. Mech., 93: 688–696. doi: 10.1002/zamm.201200068
- Issue online: 29 AUG 2013
- Version of Record online: 18 FEB 2013
- Manuscript Accepted: 19 DEC 2012
- Manuscript Revised: 30 OCT 2012
- Manuscript Received: 5 APR 2012
- Deutsche Forschungsgemeinschaft DFG. Grant Number: Schn 520/8-1
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!